[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IPk] RE: statins problems



Julie hi,

I was on Lipitor and then had joint/muscle problems- I moved onto
Simvastatin 40mg
But have not been great about taking this. 
My Chol was 6.2 without statins- so I have just  Re-started them.
BUT having read the conversations on here- I am amongst the many confused !!

Regards
Su Chadda
 
Sumari Business Systems Ltd
0121 244 8111      0121 244 8811     email @ redacted            
               
Registered Office: 364-366 High Street, Harborne, Birmingham B17 9PY.
Registration No. 3034096 Company Registered in England and Wales. VAT No:
660906923
This e-mail, and any attachments are confidential. If you have received this
in error, please delete it from your system. Do not use or disclose the
information in any way, and notify the sender immediately. The contents of
this message may contain personal views which are not the views of Sumari
Business Systems Ltd. 


-----Original Message-----
From: email @ redacted [mailto:email @ redacted] On Behalf
Of julie
Sent: 13 June 2011 12:15
To: email @ redacted
Subject: RE: [IPk] RE: statins problems

Hi I take Lipitor and asked the doctor if I could change as I seemed to be
getting joint pains and he said I had to continue to take that one as my
cholesterol was 8 anyone else had this problem

Julie

-----Original Message-----
From: email @ redacted [mailto:email @ redacted] On Behalf
Of Diana Maynard
Sent: Monday 13 June, 2011 12:09pm
To: email @ redacted
Subject: Re: [IPk] RE: statins problems

Hi Babs
I seem to remember you said you had problems with water retention? If so,
that could be the cause of the calf muscles tightness - I suffer badly from
water retention when it's hot and when I'm sitting around a lot, and have
the same issue with my calves on those occasions.
Di

On 13/06/11 12:06, Barbara Watson wrote:
> Thanks everyone.  I am at the GP's surgery tomorrow as my thyroid 
> function is low.  While I am there, I will mention that I am not happy 
> taking the Simvastatin and that could be why my calf muscles are tight 
> and sore with
an
> overall stiffness when walking and bending down.  Funny how the change 
> of brand to a cheaper version has resulted in this as I have never had 
> a problem with the statin in the past.  Will go shopping on my way 
> home for some cholesterol-lowering spreads and drinkies.
>
> Babs
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org